# SDR CALA2017082802914

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 146N365026
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PAN CUT OUT PAN UPPER ATTACH BRACKETS 2 EACH ARE CORRODED. NO ALLOWABLE LIMITS ON AFT LAV PAN UPPER ATTACH BRACKETS FOR CORROSION AND REQUIRED REPLACEMENT IAW SRM 51-10-02 PAR 9. REMOVED AND REPLACED UPPER ATTACH BRACKETS 2EA IAW SRM 51-40-02 PAR 4 AND 7 PER 19-5310-1 -2688.
